On One Minkowski–Radon Problem and Its Generalizations

  • V. V. Volchkov
  • I. M. Savost’yanova

Abstract

We study functions on a sphere with zero weighted means over the circles of fixed radius. A description of these functions is obtained in the form of series in special functions.
Published
25.10.2014
How to Cite
VolchkovV. V., and Savost’yanovaI. M. “On One Minkowski–Radon Problem and Its Generalizations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 10, Oct. 2014, pp. 1332–1347, http://umj.imath.kiev.ua/index.php/umj/article/view/2225.
Section
Research articles